# SDR UPS07849750

- Difficulty date: April 25, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN, CORROSION ON BELTFRAME END FITTING, STA 220 L21R.  REMOVED AND REPLACED BELTFRAME FITTING AT STA 220 L21R IAW SRM 51-1-20D, AND SRM 51-3-0.
